# SDR USAABB96027

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 3 - AT CRUISE ALTITUDE, CREW RECEIVED EICAS MESSAGE, 'L ENG FIRE LP2'.  THE LEFT FIRE LOOP NR 1 WAS ALREADY ON MEL.  FLIGHT DIVERTED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED THE FIM PROCEDURE 926-11-00, FIG 104) AND COULD NOT DUPLICATE THE PROBLEM.  AFOLTS CARDS WERE SWAPPED (LEFT TO RIGHT) PER THE FIM.  (M)
